MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035471230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during middle cerebral artery (mca) aneurysm procedure, the operator positioned the long sheath and intermediate catheter and super-selectively advanced one microcatheter to the distal m2 segment to serve as the stent microcatheter, while another microcatheter was delivered to the aneurysm site.A subject coil was then introduced.During the delivery process, the operator felt resistance and withdrew the subject coil, discovering that its tip had fractured.The operator then withdrew the entire coil microcatheter, with the fractured portion of the subject coil remaining inside.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.D4 gtin- added.H4 manufacturing date ¿ added.D9 product available to stryker / returned to manufacturer on ¿ updated.H3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection was performed as the main coil (subject device) was returned detached and the main coil was seen to be stretched.The reported 'main coil broken/fractured during use' and 'coil in catheter friction' could not be confirmed however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).Also, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the reported event.During the coil embolization procedure, a long sheath and an intermediate catheter were positioned.Initially, a microcatheter was advanced into the distal m2 segment to serve as a stent-delivery catheter, while a second microcatheter was navigated to the aneurysm site.The subject coil was introduced through the aneurysm.During coil delivery, the surgeon encountered resistance and subsequently withdrew the subject coil.Upon removal, it was discovered that the tip of the subject coil had fractured.The surgeon then withdrew the entire coil microcatheter, and the fractured portion of the subject coil was removed together with it, without causing harm to the patient.The procedure was then continued using the same microcatheter, with additional coils deployed to fill the aneurysm.Subsequently, a stent was successfully deployed.Further coil embolization was performed until adequate aneurysm occlusion was achieved, and the procedure was completed without further complications.The procedure was successfully completed using a new subject coil, and the coil that was unable to detach was subsequently withdrawn.The subject device was returned for analysis.Upon inspection, it was observed that the subject coil had already been returned in a detached condition.The subject coil also appeared to be stretched.No other anomalies were observed.The subject coil was not fractured rather, it appears to have detached prematurely, possibly due to resistance.As assignable cause of ¿not confirmed¿ will be assigned to the reported ¿main coil broken/fractured during use¿ as issue included a returned product review which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.An assignable cause of 'procedural factors' will be assigned to the reported ¿coil in catheter friction¿ and analyzed ¿main coil prematurely detached/separated during use, and ¿main coil stretched¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 12MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24015940
Report Number3008881809-2026-00005
Device Sequence Number15737419
Product Code HCG
UDI-Device Identifier07613252192671
UDI-Public(01)07613252192671(17)290907(10)25138633
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035471230
Device Lot Number25138633
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 CATHETER (STRYKER); INTERMEDIATE CATHETER (UNKNOWN); LONG SHEATH (UNKNOWN)
Patient Age70 YR
Patient SexUnknown
Patient RaceAsian